# SDR SWAA2022111468441

- Difficulty date: November 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOP AT LEFT SIDE ROW 9.   REMOVED AND REPLACED BATTERY PACK FUSE FROM BATTERY PACK (M1670) IAW AMM 33-51-06-960-804. PERFROM FUSE TEST. TEST PASSED.
